# SDR SWAA2024030760182

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 52,059 hours, 35,716 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR ESCAPE SLIDE NOT SECURED.<[01] RESECURED R2 FWD SERVICE DOOR SLIDE IAW M/M 25-66-01.
